MathSciNet Relay Station
MathSciNet bibliographic data
MR2183254 18E15 (16E40)
Lowen, Wendy; Van den Bergh, Michel Hochschild cohomology of abelian categories and ringed spaces. Adv. Math. 198 (2005), no. 1, 172–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement